# SDR 2014FA0000190

- Difficulty date: March 22, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N593EL
- Make and model: Airbus A318-111
- Aircraft serial: 2367
- Aircraft time: 2,617,111 hours, 18,122 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO NO FMA ANNUNCIATIONS ON PFD, NO FLEX AND NO A/P 1 AND 2, NO AUTOTHROTTLE. PERFORMED BITE TEST AT FAC NR 1 AND NR 2 IAW AMM 22-60-00-710-001A AND OPS TEST AT AUTO PILOT SYSTEM IAW AMM 22-90-00-710-001. GROUND TEST SATISFATORY.
